The Stacks Project


Bibliography item: Peskine

authorPeskine, Christian
titleUne généralisation du ''main theorem'' de Zariski
year1966
typearticle
journalBull. Sci. Math. (2)
volume90
pages119–127
fjournalBulletin des Sciences Mathématiques. 2e Série

BibTeX code

You can use the following code to cite this item yourself.

@article{Peskine,
  author = {Peskine, Christian},
  title = {Une g\'en\'eralisation du ``main theorem'' de {Z}ariski},
  year = {1966},
  journal = {Bull. Sci. Math. (2)},
  volume = {90},
  pages = {119--127},
  fjournal = {Bulletin des Sciences Math\'ematiques. 2e S\'erie},
}